# SDR IPXA1167051

- Difficulty date: May 12, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 11,935 hours, 7,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Condition: Punctured
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT CARGO COMPARTMENT FLOOR SUPPORT ROLLER TRAY IS PUNCTURED AT FR 58 Y889 BELOW FLOORBOARD NR 151NG.  ACCOMPLISHED REPAIR ON AFT CARGO COMPARTMENT ROLLER TRACK IAW EO A300-5310-42947-A AND STA-SA 300-5310-01-A3142 I/R DATED JUNE 06, 2011.
